A1 Journal article – refereed

Global regularity and stability of solutions to obstacle problems with nonstandard growth




List of Authors: Eleuteri M, Harjulehto P, Lukkari T

Publisher: SPRINGER

Publication year: 2013

Journal: Revista Matemática Complutense

Journal name in source: REVISTA MATEMATICA COMPLUTENSE

Journal acronym: REV MAT COMPLUT

Number in series: 1

Volume number: 26

Issue number: 1

Number of pages: 35

ISSN: 1139-1138

DOI: http://dx.doi.org/10.1007/s13163-011-0088-1


Abstract
We study the regularity properties of solutions to the single and double obstacle problem with non standard growth. Our main results are a global reverse Holder inequality, Holder continuity up to the boundary, and stability of solutions with respect to continuous perturbations in the variable growth exponent.


Research Areas


Last updated on 2021-24-06 at 11:01